# SDR SWAA2014061329037

- Difficulty date: June 11, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N244WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34864
- Aircraft time: 28,745 hours, 16,907 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A5214
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY FWD ENTRY DOOR LOWER SILL Z ANGLE CRACKED AT FASTENER HOLE COMMON TO BS 303.9.  R & R Z ANGLE IAW SRM.
